CSpace
一类中心型半连续动力系统的周期解
郭红建1; 陈兰荪2; 宋新宇1
2012
Source Publication生物数学学报
ISSN1001-9626
Volume027Issue:001Pages:109
Abstract讨论了一类中心型半连续动力系统的阶1周期解和阶2周期解的存在性、个数及其稳定性,给出该中心型系统存在唯一、两个、无穷多个阶1周期解和阶2周期解的条件,并给出了相应理论结果的数值模拟.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48235
Collection中国科学院数学与系统科学研究院
Affiliation1.信阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郭红建,陈兰荪,宋新宇. 一类中心型半连续动力系统的周期解[J]. 生物数学学报,2012,027(001):109.
APA 郭红建,陈兰荪,&宋新宇.(2012).一类中心型半连续动力系统的周期解.生物数学学报,027(001),109.
MLA 郭红建,et al."一类中心型半连续动力系统的周期解".生物数学学报 027.001(2012):109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭红建]'s Articles
[陈兰荪]'s Articles
[宋新宇]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭红建]'s Articles
[陈兰荪]'s Articles
[宋新宇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭红建]'s Articles
[陈兰荪]'s Articles
[宋新宇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.